# SDR SWAA2023082481596

- Difficulty date: July 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,219 hours, 28,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - CRACK ON VAPOR BARRIER LOCATED BS 663 LH SIDE AT MAIN WHEEL WELL COMPARTMENT 2023-461131<[01] TOOL USED CALIPER P/N: 500-464; S/N B17030933; DUE DATE: 17-OCT-23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV; S/N 18196127; DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE: P/N: CR5200; S/N: 8343110809; DUE DATE: 21-FEB-24;[04] TOOL USED: ULTRASONIC FLAW DETECTOR: P/N: EPOCH 650; S/N: 201036102; DUE DATE: 16-SEP-23.;[05] REPAIRED VAPOR BARRIER LOCATED BS 663 LH SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
